# SDR CALA2018042401188

- Difficulty date: April 23, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 62,978 hours, 22,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE FROM ROWS 7 TO 12.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
